Edgeworth's conjecture and the number of agents and commodities

Author(s)
Michael Greinecker, Konrad Podczeck
Organisation(s)
Department of Economics
External organisation(s)
Leopold-Franzens-Universität Innsbruck
Journal
Economic Theory
Volume
62
Pages
93 - 130
No. of pages
38
ISSN
0938-2259
DOI
https://doi.org/10.1007/s00199-015-0866-y
Publication date
03-2015
Peer reviewed
Yes
Austrian Fields of Science 2012
Economic theory
Keywords
Portal url
https://ucris.univie.ac.at/portal/en/publications/edgeworths-conjecture-and-the-number-of-agents-and-commodities(39c88579-fd7d-48a1-809b-240d89b75086).html